# SDR VJ32002F00053

- Difficulty date: July 8, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N1565A
- Make and model: Beech F33A
- Aircraft serial: CE1331
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 549 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR FAIL TO RETRACT.  UP SIDE OF DYNAMIC RELAY POINTS FAIL TO RELEASE.  PROBABLE CAUSE IS HEAT AND NUMBER OF GEAR RECYCLED.  RECOMMENDATIONS FOR PREVENTIVE RECURRENCE DEVELOP BETTER RELAY.
